Feeling cr*p

Hi

    I have been on Tamoxifen since August 2012 and tbh I still feel crappy on it, Hot flushes, disturbed sleep, overweight always tired and dreadful headaches, cramp in legs and aches too, is this all down to the tam ? My Dr has given me Clonidine to try and help with the flushes and 10mg tabs of tam to take twice daily to try and lessen the side effects but although it helps a little I still feel rubbish, does anyone else feell like this after 2 years on it ?

I hear some ladys have a break from it but I would be too scared to 

Love to all x

Hi Lottie

Can’t offer much help, but wanted to send you a ((((((((((BIG HUG)))))))))) I’ve only been on Tamoxifen for 6months and I hate it! Or should I say I hate the side effects. So the fact you have been suffering for 2 years, my heart goes out to you! Have you tried Liquid Tamoxifen? Or changing Brands?

Just remember you are not alone, we are all here to support each other.

Take care

Sal xxxxxxx